# SDR IPXA10560309

- Difficulty date: May 17, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: B75724AP4
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON UPPER SURFACE OF FLOORBEAM COMMON TO 2 EA FASTNERS HOLES. BS 1200, RBL 48 TO RBL 52, WL 207.  REPAIRED IAW ATS 10-2828.
